# SDR DALA2023021501201

- Difficulty date: February 12, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 93,600 hours, 20,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 SEATS 1A,4B + 6B EEPLS LIGHT INOP. CORRECTIVE ACTION: EMERGENCY PATH LIGHT OPS NML. OK FOR SVC (4097300)
